# SDR SWIA2014081841235

- Difficulty date: August 18, 2014
- Submitted: May 29, 2015
- Operation: Air carrier
- Aircraft: N932EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8016
- Aircraft time: 21,680 hours, 20,201 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO THE BS 559 BULKHEAD LBL 23.   REPAIRED  PRESSURE BULKHEAD IAW REO.
